On simple approximations to simple curves

TitleOn simple approximations to simple curves
Publication TypeJournal Article
Year of Publication2010
AuthorsBos, L, Vianello, M
JournalDolomites Research Notes on Approximation
Volume3
Issue1
Pagination1-6
Date Published09/2010
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsapproximation, generalized regularity, injectivity, piecewise polynomial interpolation., piecewise smooth curve, simple curve
URLhttp://drna.padovauniversitypress.it/2010/1/1
DOI10.14658/pupj-drna-2010-1-1